Alert archive / Oregon / Wind Advisories in 2018

Wind Advisory 1, NWS Pendleton, OR

January 10, 20184 counties in Washington; 9 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Jan 10, 2018, 3:28 AM PST for 4 counties in Washington; 9 counties in Oregon. It took effect at Jan 11, 2018, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2018, 3:28 AM PST (11:28 UTC)
In effect from
Jan 11, 2018, 10:00 AM PST
Expired
Jan 11, 2018, 7:14 PM PST
In force
9 hr
Issued by
NWS Pendleton, OR

Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Columbia County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 104 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 11.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2018-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2018-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

592 
WWUS76 KPDT 101128
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
328 AM PST Wed Jan 10 2018

...VERY WINDY ACROSS SOUTH CENTRAL WASHINGTON AND CENTRAL AND
NORTH CENTRAL OREGON THURSDAY AND THURSDAY NIGHT...

.A vigorous low pressure system will track east of the Cascades on
Thursday. Strong winds aloft will occasionally mix down to the
surface...resulting in gusty winds throughout south central 
Washington and central and north central Oregon.

ORZ511-102300-
/O.NEW.KPDT.WI.Y.0001.180111T1800Z-180112T0600Z/
Central Oregon-
including the cities of Bend, Madras, Prineville, and Redmond
328 AM PST Wed Jan 10 2018

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST THURSDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 10 AM to 10 PM PST Thursday.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Strongest winds will occur between 10 AM to 4 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-510-WAZ521-102300-
/O.NEW.KPDT.WI.Y.0001.180111T1800Z-180112T1200Z/
Foothills of the Southern Blue Mountains of Oregon-
North Central Oregon-Simcoe Highlands-
including the cities of Heppner, Condon, Fossil, Dufur, Maupin, 
Goldendale, and Bickleton
328 AM PST Wed Jan 10 2018

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from 10 AM Thursday to 4 AM PST
Friday.

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strongest winds will occur between 10 AM to 10 PM
  Thursday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
616 
WWUS76 KPDT 102248
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
248 PM PST Wed Jan 10 2018

...VERY WINDY ACROSS SOUTH CENTRAL WASHINGTON AND CENTRAL AND
NORTH CENTRAL OREGON THURSDAY AND THURSDAY NIGHT...

.A vigorous low pressure system will track east of the Cascades
on Thursday. Strong winds aloft will occasionally mix down to the
surface...resulting in gusty winds throughout south central
Washington and central and north central Oregon.

ORZ044-507-WAZ029-110700-
/O.EXB.KPDT.WI.Y.0001.180111T2000Z-180112T1200Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Dayton, Waitsburg, and Walla Walla
248 PM PST Wed Jan 10 2018

...WIND ADVISORY IN EFFECT FROM NOON THURSDAY TO 4 AM PST
FRIDAY...

The National Weather Service in Pendleton has issued a Wind
Advisory...which is in effect from noon Thursday to 4 AM PST
Friday.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Strongest winds will occur between NOON to 10 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ511-110700-
/O.CON.KPDT.WI.Y.0001.180111T1800Z-180112T0600Z/
Central Oregon-
including the cities of Bend, Madras, Prineville, and Redmond
248 PM PST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
THURSDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strongest winds will occur between 10 AM to 8 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-510-WAZ521-110700-
/O.CON.KPDT.WI.Y.0001.180111T1800Z-180112T1200Z/
Foothills of the Southern Blue Mountains of Oregon-
North Central Oregon-Simcoe Highlands-
including the cities of Heppner, Condon, Fossil, Dufur, Maupin, 
Goldendale, and Bickleton
248 PM PST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
PST FRIDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strongest winds will occur between 10 AM to 10 PM 
  Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
901 
WWUS76 KPDT 110614
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
1014 PM PST Wed Jan 10 2018

...VERY WINDY ACROSS SOUTH CENTRAL WASHINGTON AND CENTRAL AND
NORTH CENTRAL OREGON THURSDAY AND THURSDAY NIGHT...

.A vigorous low pressure system will track east of the Cascades
on Thursday. Strong winds aloft will occasionally mix down to the
surface...resulting in gusty winds throughout south central
Washington and central and north central Oregon.

ORZ511-111500-
/O.CON.KPDT.WI.Y.0001.180111T1800Z-180112T0600Z/
Central Oregon-
including the cities of Bend, Madras, Prineville, and Redmond
1014 PM PST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PST
THURSDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strongest winds will occur between 10 AM to 8 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-510-WAZ521-111500-
/O.CON.KPDT.WI.Y.0001.180111T1800Z-180112T1200Z/
Foothills of the Southern Blue Mountains of Oregon-
North Central Oregon-Simcoe Highlands-
including the cities of Heppner, Condon, Fossil, Dufur, Maupin, 
Goldendale, and Bickleton
1014 PM PST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
PST FRIDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 65 mph.

* TIMING...Strongest winds will occur between 10 AM to 10 PM 
  Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ029-111500-
/O.CON.KPDT.WI.Y.0001.180111T2000Z-180112T1200Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Dayton, Waitsburg, and Walla Walla
1014 PM PST Wed Jan 10 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO 4 AM PST
FRIDAY...

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Strongest winds will occur between NOON to 10 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
802 
WWUS76 KPDT 111223
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
423 AM PST Thu Jan 11 2018

...VERY WINDY ACROSS SOUTH CENTRAL WASHINGTON AND CENTRAL AND
NORTH CENTRAL OREGON TODAY AND TONIGHT...

.A vigorous low pressure system will track east of the Cascades
today. Strong winds aloft will occasionally mix down to the 
surface...resulting in gusty winds throughout south central 
Washington and central, north central, and northeast Oregon.

ORZ511-112300-
/O.CON.KPDT.WI.Y.0001.180111T1800Z-180112T0600Z/
Central Oregon-
including the cities of Bend, Madras, Prineville, and Redmond
423 AM PST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strongest winds will occur between 10 AM to 8 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-510-WAZ521-112300-
/O.CON.KPDT.WI.Y.0001.180111T1800Z-180112T1200Z/
Foothills of the Southern Blue Mountains of Oregon-
North Central Oregon-Simcoe Highlands-
including the cities of Heppner, Condon, Fossil, Dufur, Maupin, 
Goldendale, and Bickleton
423 AM PST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST FRIDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph.

* TIMING...Strongest winds will occur between 10 AM to 10 PM 
  Thursday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ029-112300-
/O.CON.KPDT.WI.Y.0001.180111T2000Z-180112T1200Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Dayton, Waitsburg, and Walla Walla
423 AM PST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST
FRIDAY...

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph.

* TIMING...Strongest winds will occur between NOON to 10 PM.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
486 
WWUS76 KPDT 112257
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
257 PM PST Thu Jan 11 2018

...VERY WINDY ACROSS SOUTH CENTRAL WASHINGTON AND CENTRAL AND
NORTH CENTRAL OREGON THROUGH TONIGHT...

.A low pressure system tracking east of the Cascades has strong
winds aloft associated with it. Some of the winds are mixing down
to the surface with gusts around 45 mph this afternoon. Winds 
will increase in other areas across south central Washington and 
central and north central Oregon late this afternoon and evening.

ORZ511-120600-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-180112T0600Z/
Central Oregon-
including the cities of Bend, Madras, Prineville, and Redmond
257 PM PST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds are increasing over portions of central Oregon
  and gusts up to 50 mph are expected this evening.

* IMPACTS...Loose objects may suddenly become airborne. The ground
  is moist...and gusty winds may cause small trees with weak 
  roots to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ508-510-WAZ521-120700-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-180112T1200Z/
Foothills of the Southern Blue Mountains of Oregon-
North Central Oregon-Simcoe Highlands-
including the cities of Heppner, Condon, Fossil, Dufur, Maupin, 
Goldendale, and Bickleton
257 PM PST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Winds are increasing over the Simcoe Highlands...North
  Central Oregon...and the Southern Blue Mountain Foothills and 
  will remain very windy through the evening hours. 

* IMPACTS...Loose objects may suddenly become airborne. The ground
  is moist...and gusty winds may cause small trees with weak 
  roots to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

ORZ044-507-WAZ029-120700-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-180112T1200Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Blue Mountains of Washington-
including the cities of Boardman, Hermiston, Ione, Pendleton, 
Pilot Rock, Dayton, Waitsburg, and Walla Walla
257 PM PST Thu Jan 11 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Strongest winds will occur between 4 PM to 10 PM.

* IMPACTS...Loose objects may suddenly become airborne. The ground
  is moist...and gusty winds may cause small trees with weak 
  roots to fall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
063 
WWUS76 KPDT 120314
NPWPDT

URGENT - WEATHER MESSAGE
National Weather Service Pendleton OR
714 PM PST Thu Jan 11 2018

ORZ044-507-508-510-WAZ029-521-120415-
/O.CAN.KPDT.WI.Y.0001.000000T0000Z-180112T1200Z/
Lower Columbia Basin of Oregon-
Foothills of the Northern Blue Mountains of Oregon-
Foothills of the Southern Blue Mountains of Oregon-
North Central Oregon-
Foothills of the Blue Mountains of Washington-Simcoe Highlands-
714 PM PST Thu Jan 11 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Pendleton has cancelled the Wind
Advisory.

$$

ORZ511-120415-
/O.CAN.KPDT.WI.Y.0001.000000T0000Z-180112T0600Z/
Central Oregon-
714 PM PST Thu Jan 11 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Pendleton has cancelled the Wind
Advisory.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 10, 2:56 AM PST, 32 minutes earlier.

Area forecast discussion, Jan 10, 2:56 AM PST, 32 minutes before
Area Forecast Discussion
National Weather Service Pendleton OR
256 AM PST Wed Jan 10 2018

Corrected typo in short term discussion

.SHORT TERM...Today through Friday. The upper level trough and its
associated cold front have moved into Idaho and out of the region.
Temperatures this afternoon will be about 3-7 degrees cooler than
yesterday with highs in the mid 30s to mid 40s. A northwest flow
through the day will bring isolated snow showers over the mountains.
Skies will remain mostly cloudy through the day.

A moist warm front with strong upper level support will spread
precipitation across the northern half of the forecast area tonight,
mainly north of Madras and north of Ukiah.  Winds aloft will
increase significantly on Thursday, and mountain waves will likely
develop along the southern WA and northern OR Cascades. However, the
likelihood of strong winds will be associated with the cold front
itself. Both the GFS and NAM indicate 850mb winds around 65 knots
across south central WA and north central OR.  Due to a lack of
isentropic descent, will anticipate wind gusts of 45-55 mph over
central and north central OR, the southern Blue Mtn Foothills, and
the Simcoe Highlands and will issue a wind advisory for these areas.
Confidence in stronger winds is not enough to warrant high wind
warnings. However, additional highlights for wind may be necessary
during the next shift.

A considerable amount of QPF is anticipated with this upstream front-
-0.5-1.0 inch over the northern Blues and the east slopes of the WA
Cascades and 0.25-0.5 inch elsewhere (less than 0.25 inch in the
John Day Basin and Ochoco-John Day Highlands). Cold air along the
east slopes of the WA Cascades may be deep enough for at least 18
hours tonight and Thursday for snow to accumulate above 2500 feet to
meet advisory criteria of around 4-7 inches before snow levels
increase to higher elevations. Another area of concern for snow
accumulations will be over the northern Blue Mountains.  Snow levels
will increase with the warm front but lower behind the cold front.
Due to uncertainty in the snow levels, will issue a Winter Storm
Watch for elevations above 4500 feet.

Drier conditions will follow on Friday as an upper level ridge
strengthens over the Pacific NW.  Wister

.LONG TERM...Friday night through Tuesday. Upper level ridge will
build into the region Friday night and remain through the weekend.
This will result in a period of quiet weather with partly cloudy
skies. Models continue to show strengthening low level inversion
which will bring low clouds and fog to the Columbia basin and
valleys. The ridge will move off to the east Monday as the next
upper level trough and front approach the Pacific northwest.
Clouds will increase during the day with a chance of rain late over
the Cascades. Rain and mountain snow is likely Tue into Wed as this
system moves across the forecast area. Temperatures will remain
above normal through the period with highs in the 40s. Some lower
50s possible in central Oregon. No significant winds expected. 94

&&

.AVIATION...12z tafs. Ceilings today 050-100 with showers confined
mainly to the mountains. Winds 5-15kt. Rain will overspread the taf
sites late tonight as a warm front moves into the region. Ceilings
will lower to 030-060. 94

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  45  36  54  39 /  10  60  90  40
ALW  45  38  54  40 /  10  60 100  50
PSC  45  36  53  40 /  10  50 100  20
YKM  42  33  46  34 /  10  60  90  20
HRI  46  35  55  40 /  10  50  90  30
ELN  40  31  41  32 /  10  60  90  20
RDM  43  32  52  29 /  10  20  50  20
LGD  39  34  45  35 /  10  50  90  80
GCD  40  33  48  32 /  10  30  50  50
DLS  49  36  52  42 /  10  60  80  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...Wind Advisory from 10 AM Thursday to 4 AM PST Friday for ORZ508-
     510.

     Winter Storm Watch from late tonight through late Thursday night
     for ORZ502.

     Wind Advisory from 10 AM to 10 PM PST Thursday for ORZ511.

WA...Wind Advisory from 10 AM Thursday to 4 AM PST Friday for WAZ521.

     Winter Storm Watch from late tonight through late Thursday night
     for WAZ030.

     Winter Weather Advisory from 7 PM this evening to 7 PM PST
     Thursday for WAZ520.

&&

85/94/94

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 3:18 AM PSTWinter Storm WatchPDTColumbia, Walla Walla12 hr
Jan 10, 3:18 AM PSTWinter Weather AdvisoryPDT30 hr
Jan 10, 2:52 PM PSTWinter Storm WarningPDTColumbia, Walla Walla37 hr

Nearby

Wind Advisories in Oregon, 2018Wind Advisories in Washington, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.